Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

A Note on Non-Commutative Polynomials

Nathan Jacobson
Annals of Mathematics
Second Series, Vol. 35, No. 2 (Apr., 1934), pp. 209-210
Published by: Annals of Mathematics
DOI: 10.2307/1968425
Stable URL: http://www.jstor.org/stable/1968425
Page Count: 2

You can always find the topics here!

Topics: Polynomials, Mathematics
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
209
    209
  • Thumbnail: Page 
210
    210